# SDR 04FDEA02304

- Difficulty date: July 30, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, THRU FUEL TANK ACCESS PANEL CUTOUT 535BT, UPPER STRINGER NR 12, STRINGER END FOUND WITH CRACK OF ABOUT 10 INCHES IN LENGTH.  REPAIR CARRIED OUT AT LT WING FUEL TANK ACCESS PANEL CUT-OUT 535BT, UPPER STRINGER NR 12 AS PER SRM 57-20-00 FIG 10, VOL I.  FABRICATED REPAIR ANGLES AS PER SRM 57-20-00 FIG 10, VOL I AND INSTALLED REPAIR ANGLES AT LEFT HAND WING STRINGER NR 12 AS PER SRM 51-33-01 VOL II.
